# SDR IPXA2M71119

- Difficulty date: January 17, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0328
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PDC, ON PDC FOUND EMERGENCY POWER SUPPLY LIGHT INOP.  R & R EMERGENCY LIGHTING BATTERY POWER SUPPLY IAW MM 33-51-01-4.  OPS CK, NORMAL.
